# SDR C8GA20090135

- Difficulty date: March 23, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE NR 9 SPOILER PANEL IS DELAMINATED AT UPPER O/B SURFACE. REMOVED DAMAGED AREA DIM. 5" X 2", FABRICATED FILLER FROM 2024 T3 .025" DIM 5" X 2" AND FABRICATED DOUBLER FROM 2024 T3 .025" DIM. 9" X 4". HOT BONDED REPAIR, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
